← Return to C-Diff
@d13 I screenshot this the other day.
Jump to this post
Unfortunately, any antibiotic has the potential to cause C-diff, from my understanding. I am praying that the Amoxicillan will be safe for me and I can proceed with my oral surgery. At least the intense pain from my jaw has subsided now and I pray I don't relapse into C-diff. Someone on this site,who has had personal experience, and is a mentor, mentioned they did not have a relapse with Amoxicillan. "It is safe for C-diff." I pray so. I am taking a good probiotic to hopefully keep my "good bacteria" in good supply. Antibiotics wipe everything out, so I'm hoping to counteract that. And I know to absolutely stay away from Clindamycin!
I hadn't had any previous antibiotics before getting c-diff. I'm going to ask the oncologist nurse this coming week at my appointment about what chemotherapy treatment drugs were used for my treatments, because I know that is what caused it. Thank you for the information.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In